Agustin Vicente, M. and K. Langlois: On intersection cohomology with torus actions of complexity one. In: Revista Matematica Complutense 31, 1, 163-186 (2018).
doi: 10.1007/s13163-017-0232-7
url: https://doi.org/10.1007/s13163-017-0232-7
url: https://arxiv.org/abs/1412.7634
Langlois, K. and R. Terpereau: The Cox ring of a complexity-one horospherical variety. In: Archiv der Mathematik 108, 1, 17-27 (2017).
doi: 10.1007/s00013-016-0979-y
url: http://dx.doi.org/10.1007/s00013-016-0979-y
Langlois, K. and R. Terpereau: On the geometry of normal horospherical G-varieties of complexity one. In: Journal of Lie Theory 26, 1, 49-78 (2016).
url: http://arxiv.org/abs/1411.2480
Langlois, K. and A. Liendo: Additive group actions on affine T-varieties of complexity one in arbitrary characteristic. In: Journal of Algebra 449, 730-773 (2016).
doi: 10.1016/j.jalgebra.2015.11.019
url: http://dx.doi.org/10.1016/j.jalgebra.2015.11.019
url: https://arxiv.org/abs/1408.1373
http://edoc.mpg.de
The Max Planck Society does not take any responsibility for the content of this export.